DING Xie-ping, XIA Fu-quan. Generalized H-KKM Type Theorems in H-Metric Spaces With Applications[J]. Applied Mathematics and Mechanics, 2001, (10): 1029-1036.
Citation: DING Xie-ping, XIA Fu-quan. Generalized H-KKM Type Theorems in H-Metric Spaces With Applications[J]. Applied Mathematics and Mechanics, 2001, (10): 1029-1036.

Generalized H-KKM Type Theorems in H-Metric Spaces With Applications

  • Received Date: 2000-03-03
  • Rev Recd Date: 2001-03-20
  • Publish Date: 2001-10-15
  • The new notions of H-metric spaces and generalized H-KKM mappings were introduced.Some generalized H-KKM type theorems for generalized H-KKM mappings with finitely metrically compactly closed values and finitely metrically compactly open values were established in H-metric spaces.These theorems generalize recent results of Khamsi and Yuan.As applications,some Ky Fan type matching theorems for finitely metrically compactly open covers and finitely metrically compactly closed covers,fixed point theorems and minimax inequality are obtained in H-metric spaces.These results generalize a number of known results in recent literature.
  • loading
  • [1]
    Khamsi M A.KKM and Ky Fan theorem in hyperconvex spaces[J].J Math Anal Appl,1996,204(2):298-306.
    [2]
    Yuan X Z.The characterization of generalized metric KKM mappings with open values in hyperconvex metric spaces and some applications[J].J Math Anal Appl,1999,235(2):315-325.
    [3]
    Yuan X Z.KKM Theory and Applications in Nonlinear Analysis[M].New York:Marcel Dekker Inc,1999.
    [4]
    Aronszajn N,Panitchpakdi P.Extensions of uniformly continuous transformations and hyperconvex metric spaces[J].Pacific J Math,1956,6:405-439.
    [5]
    Bardaro C,Ceppitelli R.Some further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem and minimax inequalities[J].J Math Anal Appl,1988,132(3):484-490.
    [6]
    Horvath C.Extension and selection theorems in topological spaces with a generalized convexity structure[J].Ann Fac Sci Toulouse Math,1993,2:253-269.
    [7]
    张石生.变分不等式和相补问题理论及应用[M].上海:上海科技文献出版社,1991.
    [8]
    Horvath C.Some result on multivalued mapping and inequalities without convexity[A].In:Lin,Simons Eds.Nonlinear and Convex Analysis[C].New York:Marcel Dekker Inc,1987,96-106.
    [9]
    Ding X P,Tan K K.Matching theorems,fixed point theorems and minimax inequalities without convexity[J].J Austral Math Soc,Ser A,1990,49(1):111-128.
    [10]
    DING Xie-ping.Fixed points minimax inequalities and equilibria of noncompact abstract economies[J].Taiwanese J Math,1998,2(1):25-55.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1806) PDF downloads(732) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return